# SDR SWAA2022022552060

- Difficulty date: November 14, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 13,344 hours, 5,804 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ATTACH BRACKET FOR AFT FLAPS DEFLECTION BEAM IS CRACKED AT WEB ATTACH FASTNERS. / R & R'D RIGHT WING ATTACH BRACKET FOR AFT FLAPS DEFLECTION BEAM PER SRM 51-40-02.
